American Journal of Financial Mathematics

126

This scientific journal examines theoretical developments in the field of financial mathematics, as well as breakthroughs in computational tasks that they cover. The journal provides a common platform for scientists interested in the mathematical theory of finance, as well as for practitioners who are interested in a rigorous approach to scientific computing issues.







Country:
USA
Indexing:
Present

Requirements
The volume of the article:
from 8 to 12 pages
Annotation volume:
up to 250 words
Publication Dates:
(after the adoption of the article by the publication)
from 2.5 to 4 months after the approval of the article for publication
Hirsch index:
21
Quartile:
2
Price (USD):

Additional services
Translation of 1 page of text (1800 characters):
(USD)

65.45